A turnpike theorem for continuous-time optimal-control models
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Brock, William A. & Scheinkman, JoseA., 1976.
"Global asymptotic stability of optimal control systems with applications to the theory of economic growth,"
Journal of Economic Theory,
Elsevier, vol. 12(1), pages 164-190, February.
- William A. Brock & Jose A. Scheinkman, 1974. "Global Asymptotic Stability of Optimal Control Systems with Applications to the Theory of Economic Growth," Discussion Papers 85, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
- McKenzie, Lionel W, 1976.
Econometric Society, vol. 44(5), pages 841-65, September.
- Cass, David & Shell, Karl, 1976. "The structure and stability of competitive dynamical systems," Journal of Economic Theory, Elsevier, vol. 12(1), pages 31-70, February.
- Becker, Robert A. & Boyd, John III & Sung, Bom Yong, 1989. "Recursive utility and optimal capital accumulation. I. Existence," Journal of Economic Theory, Elsevier, vol. 47(1), pages 76-100, February.
- Magill, Michael J. P., 1977. "Some new results on the local stability of the process of capital accumulation," Journal of Economic Theory, Elsevier, vol. 15(1), pages 174-210, June.
- Montrucchio, Luigi, 1995. "A New Turnpike Theorem for Discounted Programs," Economic Theory, Springer, vol. 5(3), pages 371-82, May.
- Cartigny, Pierre & Venditti, Alain, 1994. "Turnpike theory : Some new results on the saddle point property of equilibria and on the existence of endogenous cycles," Journal of Economic Dynamics and Control, Elsevier, vol. 18(5), pages 957-974, September.
- Takekuma, Shin-Ichi, 1980. "A sensitivity analysis on optimal economic growth," Journal of Mathematical Economics, Elsevier, vol. 7(2), pages 193-208, July.
- Tyrrell Rockafellar, R., 1976. "Saddle points of Hamiltonian systems in convex Lagrange problems having a nonzero discount rate," Journal of Economic Theory, Elsevier, vol. 12(1), pages 71-113, February.
- Nairay, Alain, 1984. "Asymptotic behavior and optimal properties of a consumption-investment model with variable time preference," Journal of Economic Dynamics and Control, Elsevier, vol. 7(3), pages 283-313, September.
- Nishimura, Kiyohiko Giichi, 1981. "On uniqueness of a steady state and convergence of optimal paths in multisector models of optimal growth with a discount rate," Journal of Economic Theory, Elsevier, vol. 24(2), pages 157-167, April.
- Benhabib, Jess & Nishimura, Kazuo, 1979. "The hopf bifurcation and the existence and stability of closed orbits in multisector models of optimal economic growth," Journal of Economic Theory, Elsevier, vol. 21(3), pages 421-444, December.
- Benhabib, Jess & Rustichini, Aldo, 1990. "Equilibrium cycling with small discounting," Journal of Economic Theory, Elsevier, vol. 52(2), pages 423-432, December.
- Medio, Alfredo, 1987.
"Oscillations in optimal growth models,"
Journal of Economic Behavior & Organization,
Elsevier, vol. 8(3), pages 413-427, September.
- Montrucchio, L., 1988. "Dynamical Systems That Solve Continuous-Time Concave Optimization Problems Anything Goes," UFAE and IAE Working Papers 109-89, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- McKenzie, Lionel W., 1982. "A primal route to the Turnpike and Liapounov stability," Journal of Economic Theory, Elsevier, vol. 27(1), pages 194-209, June.
When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:19:y:1995:i:3:p:599-619. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.